Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 

 

A Novel 5D-Dimentional Hyperchaotic System and its Circuit Simulation by EWB, Vol. 4, No. 1 (Jan. 2015), PP:1-4

Download

Authors:
K. Kemih - L2EI Laboratory, Jijel university, Algeria
M. Ghanes - ECS/ENSEA, 6 Avenue du Ponceau, 95014 Cergy-Pontoise, France
R. Remmouche - LEM Laboratory, Jijel university, Algeria
A. Senouci - Dev. Res. Centre, Algiers, Algeria

 

Energy of Some Wheel Related Graphs, Vol. 4, No. 1 (Jan. 2015), PP:5-8

Download

Authors:
Muhammad Khurram Zafar - Department of Mathematics, Air University, Islamabad, Pakistan
Abdul Qudair Baig - Department of Mathematics, COMSATS Institute of Information Technology, Attock, Pakistan
Muhammad Imran - Department of Mathematics, School of Natural Science, National University of Sciences and Technology, Islamabad, Pakistan
Andrea Semaničová–Feйovčíková - Department of Appl. Mathematics, Technical University Letn´a 9, 042 00 Koˇsice, Slovakia

 

α-Ψ-Contractive Mapping on S-Metric Space, Vol. 4, No. 1 (Jan. 2015), PP:9-12

Download

Authors:
Nabil M. Mlaiki - Department of Mathematical Sciences, Prince Sultan University, Riyadh, 11586, Saudi Arabia

 

A Matrix Inequality Concerning Weakly Connected and Balanced Digraphs, Vol. 4, No. 1 (Jan. 2015), PP:13-14

Download

Authors:
Yilun Shang - SUTD-MIT International Design Center, Singapore University of Technology and Design, Singapore

 

Positive Integer Powers for One Type of Skew Circulant Matrices, Vol. 4, No. 1 (Jan. 2015), PP:15-18

Download

Authors:
Fikri KÖKEN - Department of Mathematics, Konya Necmettin Erbakan University, Konya, Turkey

 

P*- *-Connectedness in Ideal Bitopological Spaces, Vol. 4, No. 1 (Jan. 2015), PP:19-24

Download

Authors:
S. A. El-Sheikh - Department of Mathematics, Faculty of Education, Ain Shams University, Egypt
M. Hosny - Department of Mathematics, Faculty of Education, Ain Shams University, Egypt

 

A Common Fixed Point Theorem for Four Maps under (ψ – Φ ) Contractive Condition of Integral Type in Ordered Partial Metric Spaces, Vol. 4, No. 1 (Jan. 2015), PP:25-31

Download

Authors:
K. P. R. Rao - Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar- 522 510, Guntur District, A. P., India
I. Altun - Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey
K. R. K. Rao - Department of Mathematics, Gitam University, Rudraram(V), Patancheru(M), Hyderabad-502 329, A.P., India
N. Srinivasarao - Department of Science and Humanities, Vignan University,Vadlamudi-522 213, Guntur Dt., A.P., India

 

Traveling Wave Solutions of some Nonlinear Evolution Equations by Sine-Cosine Method, Vol. 4, No. 1 (Jan. 2015), PP:33-37

Download

Authors:
Iftikhar Ahmed - College of Mathematics and Statistics, Chongqing University, Chongqing 401331, PR China
Muhammad Zubair - Department of Basic Sciences and Humanities. University of Engineering and Technology, Taxila 47050, Pakistan

 

Semi-Analytical Solution for the Multicell Spheroid model for Vascular Tumor Growth, Vol. 4, No. 1 (Jan. 2015), PP:39-43

Download

Authors:
N. H. Sweilam - Department of Mathematics, Faculty of Science, Cairo University, Giza, Egypt
S. A.Ghwail - Department of Mathematics, Faculty of Science, Suez Canal University, Ismailia, Egypt

 

Numerical Solution of Linear System of Integro- Differential Equations by using Chebyshev Wavelet Method, Vol. 4, No. 1 (Jan. 2015), PP:45-50

Download

Authors:
Hossein Aminikhah - Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 41635-1914, P.C. 4193833697, Rasht, Iran
Sahar Hosseini - Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 41635-1914, P.C. 4193833697, Rasht, Iran

 

Weak Singularity in Graded Rings, Vol. 4, No. 1 (Jan. 2015), PP:51-53

Download

Authors:
Gayatri Das - Department of Mathematics, Gauhati University, Guwahati, 781014 India
Helen K. Saikia - Department of Mathematics, Gauhati University, Guwahati, 781014 India

 

On Some Soft Functions, Vol. 4, No. 1 (Jan. 2015), PP:55-61

Download

Authors:
Sabir Hussain - partment of Mathematics, College of Science, Qassim University, P.O.Box 6644, Buraydah 51482, Saudi Arabia.

 

On the Numerical Solutions of Heston Partial Differential Equation, Vol. 4, No. 1 (Jan. 2015), PP:63-68

Download

Authors:
Jafar Biazar - Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P. O. Box 41335-1914, Guilan, Rasht, Iran
Fereshteh Goldoust - Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P. O. Box 41335-1914, Guilan, Rasht, Iran
Farshid Mehrdoust - Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P. O. Box 41335-1914, Guilan, Rasht, Iran

 

Fixed Point Theorems for Expanding Mappings in Dislocated Metric Space, Vol. 4, No. 1 (Jan. 2015), PP:69-73

Download

Authors:
Mujeeb Ur Rahman - Department of Mathematics, University of Malakand, Dir(L), Khyber Pakhtunkhawa, Pakistan.
Muhammad Sarwar - Department of Mathematics, University of Malakand, Dir(L), Khyber Pakhtunkhawa, Pakistan.

 

Mathematical Analysis of Virus Dynamics Model with Multitarget Cells in Vivo, Vol. 4, No. 1 (Jan. 2015), PP:75-80

Download

Authors:
Ahmed Bakr - Department of Mathematics, Faculty of Science, King Khaled University, Abha, Saudi Arabia\\ Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt
Ahmed Elaiw - artment of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia\\ Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt
Z. Raizah - Department of Mathematics, Faculty of Science, King Khaled University, Abha, Saudi Arabia

 

A method based on Legendre Pseudo-Spectral Approximations for Solving Inverse Problems of Parabolic Types Equations, Vol. 4, No. 1 (Jan. 2015), PP:81-90

Download

Authors:
M. A. Abdelkawy - Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
Engy A. Ahmed - Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
P. Sanchez - Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved